# SDR CA991116025

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901802
- Condition: Leaking
- Location: Propeller
- Part time: 21,401 hours
- Component: Hamstd, 14SF5
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) EVIDENCE OF OIL LEAKING FROM PROPELLER ACTUATOR, O-RING AND ACTUATOR REPLACED.
